Journal of Symbolic Logic 39 (4):717-731 (1974)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272856
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,541
Through your library

References found in this work BETA

Non-Standard Analysis.Gert Heinz Müller - 1969 - Journal of Symbolic Logic 34 (2):292-294.
Mathematical Logic.Donald Monk - 1975 - Journal of Symbolic Logic 40 (2):234-236.

Add more references

Citations of this work BETA

Game Sentences and Ultrapowers.Renling Jin & H. Jerome Keisler - 1993 - Annals of Pure and Applied Logic 60 (3):261-274.
Distinguishing Three Strong Saturation Properties in Nonstandard Analysis.Renling Jin - 1999 - Annals of Pure and Applied Logic 98 (1-3):157-171.
Maharam Spectra of Loeb Spaces.Renling Jin & H. Jerome Keisler - 2000 - Journal of Symbolic Logic 65 (2):550-566.
Special Model Axiom in Nonstandard Set Theory.Vladimir Kanovei & Michael Reeken - 1999 - Mathematical Logic Quarterly 45 (3):371-384.

View all 7 citations / Add more citations

Similar books and articles

The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
The Strength of the Isomorphism Property.Renling Jin & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):292-301.
Applications of Nonstandard Analysis in Additive Number Theory.Renling Jin - 2000 - Bulletin of Symbolic Logic 6 (3):331-341.
Semantics in Banach Spaces.Sławomir Bugajski - 1983 - Studia Logica 42 (1):81 - 88.
The Isomorphism Property for Nonstandard Universes.James H. Schmerl - 1995 - Journal of Symbolic Logic 60 (2):512-516.
Nonstandard Set Theory.Peter Fletcher - 1989 - Journal of Symbolic Logic 54 (3):1000-1008.
Pseudo-Superstructures as Nonstandard Universes.Mauro Di Nasso - 1998 - Journal of Symbolic Logic 63 (1):222 - 236.
A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.

Analytics

Added to PP index
2009-01-28

Total views
230 ( #50,441 of 2,533,478 )

Recent downloads (6 months)
1 ( #391,480 of 2,533,478 )

How can I increase my downloads?

Downloads

My notes